# SDR JJBA20250516076

- Difficulty date: May 5, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG FWD CROSSBEAM FOUND CRACKED. NLG FWD CROSSBEAM REMOVED AND REPLACED.
